# SDR VNAA0008010

- Difficulty date: August 13, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Aircraft time: 13,754 hours, 12,689 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 10606
- Condition: Discharged
- Location: Cabin
- Part time: 10,172 hours, 9,105 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY AFT TRACK LIGHTING WOULD NOT ILLUMINATE.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY BATTERY AT THE 7LK POSITION.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
